# SDR A6WA200640367

- Difficulty date: October 19, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT PACK HIGH PRESSURE, YELLOW AMBER CAUTION MESSAGE ON TAKEOFF.  ABORTED TAKEOFF BELOW 80 KNOTS (30 KNOTS), MAX BTMS READING 3, TAKEOFF WEIGHT 44,000 LBS.  PLACARDED AND PLACED ON MEL, NO RTO/HES INSPECTION REQUIRED.  REMOVED AND REPLACED PRESSURE SWITCH S1HG, OPERATIONAL CHECK GOOD, IAW 21-30-00.  REMOVED PLACARD, REMOVED OFF MEL.  (M)
